# SDR VNAA0605005

- Difficulty date: May 6, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 4,364 hours, 4,379 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH FLAPS AT 20DEGREES THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND RESET THE FLAP SYSTEM.  NO FAULTS WERE FOUND AND ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
